# SDR UALA2012081604538

- Difficulty date: August 13, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,446 hours, 12,019 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTING SMOKE ODOR IN BULK CARGO.  ODOR REPORTED NOT EQUATED TO SMOKE COULD NOT DEFINE SPECIFIC SOURCE OF ODOR.  OPENED AFT BULK CARGO WALL AND NO ODOR NOTED.  SMELLED ALONG VENT, CEILING LIGHT AND CARGO LOADING AREA NO ODOR NOTED.
